# SDR IPXA2025082944844

- Difficulty date: August 13, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149N755017
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WW, FWD CUTOUT, STA. APPROX 1060, BRACKET #6 (I/B TO O/B) HAS A CRACK.  INSTALLED NEW BRACKET AT RH WW, FWD CUTOUT, STA. APPROX 1060 IAW B757-200PF SRM 51-40-02.
